Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

tomson1

Members
  • Content count

    5
  • Joined

  • Last visited

Community Reputation

1 Neutral

About tomson1

  • Rank
    Newbie

Recent Profile Visitors

25 profile views
  1. Sinemet and Plavix

    Is it OK to take Sinemet and Plavix daily?
  2. Levodopa intake at 10 pm

    Dr. Okun, Are you saying that Sinemet causes dizziness due to lowering blood pressure. Can you elaborate, since I have this symptom and take Sinemet. Mainly when I'm hot. Thanks.
  3. Sleep Aid

    I have been taking a Tylenol PM at night to help me sleep. I also take Sinemet 25/100 CR 3 times a day.Other than being groggy in the AM, is it okay to take these two drugs within a couple of hours of each other? Thank you.
  4. Temporary stop Sinemet

    I have been taking Sinemet (CR) 25/100 3 times a day for a year. I have a slight tremor, plus other mild symptoms I want to stop taking Sinemet and see it there are any changes. In other words, is it doing me any good? Can I stop cold turkey, or what schedule do you suggest, both to stop and then restart?
  5. too much Sinemet?

    I can't figure out how to start a new topic, so I'll use this reply and hope for the best. I have been taking sinement CR 25/100 for one year, 3 times a day. I don't know if it's doing any good or not. I have slight tremor at rest. I would like to stop taking it for a period of time to see if it's doing any good. Is it OK to stop? What progression should I take to stop and also to restart. Thanks much.
×